# SDR GTIA000206

- Difficulty date: May 25, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 541 - EMERGENCY FLOOR PATH LIGHTING IN FRONT OF AIRCRAFT IS NOT WORKING.  FOUND BROKEN WIRE.  REPAIRED BROKEN WIRE AND OPS CHECK GOOD IAW 33-53-01.  (M)
